# SDR DHL2005747507

- Difficulty date: August 14, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN ATTACH ANGLE FS 990 FROM STR 27R TO STR 29R.  REMOVED CORROSION OFF SKIN ATTACH ANGLE FS 990 STR 27R TO 29R.  PERFORMED ULT INSP ON BLENDED AREA.  ATTACH ANGLE BEYOND LIMITS IAW B727 SRM 51-20-1.  FABRICATED AND INSTALLED NEW ATTACH ANGLE SKIN 7 X 2 X 6.5 INCHES FROM 7075-T6 .080 IAW B727 SRM 51-10-2, 51-10-6, 51-30-2 AND 51-20-1.
